# SDR CALA2019071501205

- Difficulty date: July 15, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 35,884 hours, 12,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT DOOR AT ROW 21, FWD EMERGENCY THRESHOLD LIGHT IS INOP RELAMPED, OP CHECKS GOOD REF AMM TASK 33-51-00-710-801.
